# SDR IPXA10558268

- Difficulty date: January 24, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 660 RBL 22. REWORKED IAW SRM 51-10-02.
